Side Effects of Sildenafil
Do not take sildenafil if:
- You are allergic to sildenafil or any of the ingredients in this medicine.
- You are taking any type of nitrate medication in any form (oral, sublingual, patch of the skin, or aerosol). Nitrate medications include nitroglycerin and related medications that are used for relief of chest pain or angina. They also include amyl nitrite “poppers”. Using these medicines with sildenafil may cause a sudden and severe drop in blood pressure that could cause dizziness, fainting, heart attacks, or strokes.
- Are taking riociguat medicine
- Have been advised by your doctor not to participate in sexual activities
- Have a history of vision problems related to nerve damage to the retina caused by decreased blood flow
- Nitrates are found in medicines that are used to treat angina (chest pain). If you are not sure if you are taking nitrates, consult your doctor or pharmacist.
Nitrates should NOT be taken by anyone who is using sildenafil because they can cause your blood pressure to drop very low. This can cause dizziness, fainting, heart attacks or strokes.
Many medications can cause side effects. A side effect is an unwanted response to a medication when taken in normal doses. Side effects of Kamagra (Sildenafil) can be mild or severe, temporary or permanent.
Kamagra’s (Sildenafil) side effects listed below are not experienced by everyone taking this medicine. If you are concerned about side effects, discuss the risks and benefits of this medicine with your doctor.
The following side effects have been reported by at least 1% of people taking this medicine. Many of these side effects can be handled, and some may go away on your own over time.
Contact your doctor if you experience these side effects and if they are severe or bothersome. Your pharmacist may need advice on side effects.
- dizziness, particularly when getting up from a sitting or lying position
- dry mouth
- nasal congestion
Although most of the side effects listed below do not occur very often, they can cause serious problems if you do not seek medical attention.
Check with your doctor as soon as possible if any of the following side effects occur:
- dizziness, if it’s strong
- low blood pressure
- muscle pains
- nasal bleeding
- sudden loss or decrease in hearing
- temporary memory loss
- changes in vision, including blurred vision, seeing color tones differently than before, sensitivity to light, temporary or partial vision loss, or double vision
Stop taking Kamagra (Sildenafil) and seek immediate medical attention if the following occurs:
- chest pain, irregular heartbeat, or difficulty breathing at initiation or after sexual activity (if you have a heart condition)
- prolonged (more than 4 hours), painful or inadequate erection of the penis
- signs of an allergic reaction (eg, rash, itching, difficulty breathing, swelling of the face, lips, or throat)
- signs of bleeding from the lungs (eg, difficulty breathing, bluish coloration of the lips and skin, cold and moist skin)
- signs of a severe skin reaction such as blistering, peeling, rash that covers a large area of the body, rash that spreads rapidly or rash combined with fever or discomfort
- signs of a stroke (for example, sudden or severe headache, sudden loss of coordination, changes in vision, sudden change in speech or unexplained weakness, numbness or pain in the arm or leg)
Some people may experience side effects other than those listed. Check with your doctor if you notice any symptoms that you are worried about while taking this medicine.
I’m only 32, but nervous work, constant stress and many other factors have affected my sex life. Now it’s not my erection comes with great difficulty, also the sexual act lasts only a couple of minutes. Like they say, two in one. As a result, all of that dissatisfaction and anger I directed on my family. The situation led to a divorce. And the initiative came from me, coz I did not want to see my wife more unsatisfied. But she courageously endured. And so one time, I went with my wife to the shops and went to the pharmacy nearby. I decided to find out from the sellers about some potency drug, but not as expensive as Viagra. And they advise me Kamagra. So, we came home, I drink a pill and after 30 minutes we had a furious sex!!! Everything was superb! That’s it! Now, after few pill, I can say that the effect comes even from half a tablet !
I am 52 years old. Recently, moral and physical fatigue began to assert itself after a lot of nervous tension from everyday problems and smoking for a half pack a day. My erection did not accrue even in the morning. In general, I ceased to feel like a man in the literal sense. Then I met a nice woman, but I did not come to contact her fearing a fiasco. After help of a customer service of one well-known pharmacy network I began to ask the address of the pharmacy to buy one of my previously chosen meds – Kamagra. I decided to take an average dose of 1 pack of 50 mg. Tried it with wife (only she did not know about pills) – the drug acts with stimulation after 20 minutes – I even looked at the clock. Erection occurs only when needed, with stimulation.
About side effects: I do not notice any of side effects except for one – my face burns a bit, but it does not cause discomfort. I don’t have a heart problems, so I do not notice of any changes in my heartbeat. I want to note for others who use these drugs: if there are side effects, and there is no erection – most likely you have some psychological problems.